# SDR ASAA2021012033938

- Difficulty date: January 20, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 18,230 hours, 5,755 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: RP23600
- Condition: Faulty
- Location: Nr 2 Eng Pt 25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND NR 2 ENGINE FAULT MESSAGE NR: 75-30802 T25 SIGNALS DISAGREE.  SHORT TIME FAULT.  DEFERRED PER T/C 78-273000.  GROUNDED-YES.  REMOVED PT25 SENSOR, REF B737-900 AMM 73-21-02-000-801-F00.  INSTALLED T25 SENSOR, REF AMM 73-21-02.  EEC GROUND TEST PASSED.  AFTER ENGINE RUN FAULT MESSAGE HAS NOW MOVED OFF FLT LEG 0, GROUND VERIFICATION PASS, REF B737-900 FIM 75-33 TASK 805.
